# SDR HNAA2012030200643

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Rod
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SPOILER CONTROL ROD FOUND WITH SURFACE CORROSION.  REMOVED SPOILER CONTROL ROD IAW 27-14-00.  REMOVED CORROSION, TREATED AND REINSTALLED.
